# SDR CA141222004

- Difficulty date: December 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 30,145 hours
- Engine: Pwa PW124B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341906
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 10`000 FT. THE F/O`S ALTIMETER "OFF" FLAG APPEARED IN VIEW, AND THE ALTIMETER WAS FROZEN. WHEN DESCENDING THROUGH 10000 FT. THE ALTIMETER FLAG DISAPPEARED AND WORKED NORMALLY FOR REMAINDER OF FLIGHT.
